# SDR IPXA20130830032

- Difficulty date: August 21, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 74,731 hours, 14,959 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75102
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING ONE CRACK AT STRINGER 10 ACCESS THRU PANEL 636CB.     REPAIRED RT WING STRINGER NR 10 BETWEEN STA. XORS737 AND XORS 772 REF SRM 57-00-03, REPAIR 5, FIG. 202.
